Dépôt numérique
RECHERCHER

Parametric estimation with a class of M-estimators.

Chebana, Fateh (2009). Parametric estimation with a class of M-estimators. Mathematical Methods of Statistics , vol. 18 , nº 3. p. 231-240. DOI: 10.3103/S106653070903003X.

Ce document n'est pas hébergé sur EspaceINRS.

Résumé

Consider a class of M-estimators indexed by a criterion function ψ. When the function ψ is taken to be in a class of functions F, a family of processes indexed by the class F is obtained and called M-processes. Pooling the M-estimators in such class may be used to define new kind of estimators. In order to get the asymptotic properties of these pooled estimators, the convergence in probability of the corresponding M-process is studied uniformly on F together with their weak convergence towards a Gaussian process. An application to location estimation is presented and discussed.

Type de document: Article
Mots-clés libres: consistency; M-estimators; M-processes; stochastic processes; weak convergence
Centre: Centre Eau Terre Environnement
Date de dépôt: 08 janv. 2021 18:18
Dernière modification: 08 janv. 2021 18:18
URI: http://espace.inrs.ca/id/eprint/10808

Actions (Identification requise)

Modifier la notice Modifier la notice